Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

   

 

Ergodic theorems for actions of hyperbolic groups


Authors: Mark Pollicott and Richard Sharp
Journal: Proc. Amer. Math. Soc. 141 (2013), 1749-1757
MSC (2010): Primary 28D15, 37A15, 37A30, 60J05
Published electronically: November 30, 2012
MathSciNet review: 3020860
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we give a short proof of a pointwise ergodic theorem for measure-preserving actions of word hyperbolic groups, also obtained recently by Bufetov, Khristoforov and Klimenko. Our approach also applies to infinite measure spaces, and one application is to linear actions of discrete groups on the plane.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 28D15, 37A15, 37A30, 60J05

Retrieve articles in all journals with MSC (2010): 28D15, 37A15, 37A30, 60J05


Additional Information

Mark Pollicott
Affiliation: Department of Mathematics, University of Warwick, Coventry, CV4 7AL, United Kingdom
Email: mpollic@maths.warwick.ac.uk

Richard Sharp
Affiliation: School of Mathematics, University of Manchester, Oxford Road, Manchester, M13 9PL, United Kingdom
Address at time of publication: Department of Mathematics, University of Warwick, Coventry CV4 7AL, United Kingdom

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11447-9
Received by editor(s): July 28, 2011
Received by editor(s) in revised form: September 14, 2011
Published electronically: November 30, 2012
Communicated by: Bryna Kra
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia